# SDR UHLA2013082000401

- Difficulty date: August 20, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 10,096 hours, 7,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT NEAR FWD CLOSET NOT ATTACHED.  SECURED FWD EMERGENCY LIGHT IAW AMM 33-50-00.
